MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC SOFAMOR DANEK USA, INC. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37702
Medical Device Problem Codes Intermittent Continuity (1121); Failure to Deliver Energy (1211); Energy Output Problem (1431); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event is unknown, see b5 narrative for context surrounding date of event.Continuation of d10: product id 3998 serial# (b)(6) implanted: (b)(6) 2000: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 3998, serial/lot #: (b)(6), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).The reason for call was patient reported that the stimulation was on but was not doing anything for them.Patient stated there was a spike in the stimulation that showed that it was supposed to be working but it was not.Patient commented one of the wire was off already, someone came to their health care provider's office to make an adjustment so they can feel the stimulation.Patient said that now the stimulation wasn't working at all and it was showing on their hand control that it should be firing up.Agent asked the patient when the issue started and patient said that they told the guy that was out last time that they used the stimulation sparingly because they didn't want to have another surgery to get another one put in but now something was wrong.Patient denied any recent falls/trauma.Agent instructed patient to increase stimulation, patient was able to increase stimulation but mentioned they can't feel the stimulation.Agent reviewed role of m anufacturer representative (rep) and provided patient with the national answering service number for hcp to use.The issue was not resolved.The patient was redirected to their healthcare provider to further address the issue. .
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Patient stated he is getting knee replacement and need someone to check the implant because the implant is on when the pp is showing implant is off.Patient stated the implant is not working.

Brand Name
PRIMEADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinnea road
ceiba norte industrial park
memphis,tn PR 00777
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinnea road
ceiba norte industrial park
memphis,tn PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22391194
Report Number3004209178-2025-11339
Device Sequence Number18431846
Product Code LGW
UDI-Device Identifier00613994842312
UDI-Public(01)00613994842312(17)150514
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2015
Device Model Number37702
Device Catalogue Number37702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/25/2025
Date Device Manufactured11/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale